MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK; INTERNAL SHEATH RESECTOSCOPE 22FR

RICHARD WOLF GMBH SHARK; INTERNAL SHEATH RESECTOSCOPE 22FR
Model Number 8675322
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal sheath resectoscope 22fr 8675322, batch # 1511896 was manufactured on 02/jun/2022.The batch consisted of (b)(4).No issue was identified during production and no further complaints were received from the reported batch.
 
Event or Problem Description
The user facility has informed richard wolf gmbh of an issue regarding an internal sheath resectoscope 22fr, part id: 8675322, lot # 1511896.According to the received information, the ceramic sheath tip (part id: 8675322) came off in a patient during a procedure.The broken part was retrieved.The user informed that there were no negative consequences for the patient, user or third parties.

Brand Name
SHARK
Common Device Name
INTERNAL SHEATH RESECTOSCOPE 22FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key17391239
Report Number9611102-2023-00048
Device Sequence Number12997470
Product Code FJL
UDI-Device Identifier04055207019641
UDI-Public04055207019641
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8675322
Device Catalogue Number8675322
Device Lot Number1511896
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown